File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: On Analogs of the Dual Brunn-Minkowski Inequality for Width-Integrals of Convex Bodies

TitleOn Analogs of the Dual Brunn-Minkowski Inequality for Width-Integrals of Convex Bodies
Authors
KeywordsWidth-integral
Projection body
Centroid body
Blaschke linear combination
Harmonic Blaschke linear combination
Issue Date2007
PublisherUniversitatea Babes-Bolyai, Cluj University Press. The Journal's web site is located at http://www.ubbcluj.ro
Citation
Studia Universitatis Babes-Bolyai Mathematica, 2007, v. 52 n. 2, p. 13-21 How to Cite?
AbstractIn this paper we prove two new inequalities about widthintegrals of centroid and projection bodies. Two analogs of the dual Brunn-Minkowski inequality for width-integral of convex bodies are established.
Persistent Identifierhttp://hdl.handle.net/10722/75256
ISSN

 

DC FieldValueLanguage
dc.contributor.authorZhao, Cen_HK
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorBencze, M-
dc.date.accessioned2010-09-06T07:09:25Z-
dc.date.available2010-09-06T07:09:25Z-
dc.date.issued2007en_HK
dc.identifier.citationStudia Universitatis Babes-Bolyai Mathematica, 2007, v. 52 n. 2, p. 13-21en_HK
dc.identifier.issn0252-1938en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75256-
dc.description.abstractIn this paper we prove two new inequalities about widthintegrals of centroid and projection bodies. Two analogs of the dual Brunn-Minkowski inequality for width-integral of convex bodies are established.-
dc.languageengen_HK
dc.publisherUniversitatea Babes-Bolyai, Cluj University Press. The Journal's web site is located at http://www.ubbcluj.roen_HK
dc.relation.ispartofStudia Universitatis Babes-Bolyai Mathematicaen_HK
dc.subjectWidth-integral-
dc.subjectProjection body-
dc.subjectCentroid body-
dc.subjectBlaschke linear combination-
dc.subjectHarmonic Blaschke linear combination-
dc.titleOn Analogs of the Dual Brunn-Minkowski Inequality for Width-Integrals of Convex Bodiesen_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.hkuros141959en_HK
dc.identifier.volume52-
dc.identifier.issue2-
dc.identifier.spage13-
dc.identifier.epage21-
dc.publisher.placeRomania-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats